On the symmetric difference of sets as a group operation
Colloquium Mathematicum, Tome 1 (1947) no. 3, pp. 203-205
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_1_3_203_205,
author = {Henry Helson},
title = {On the symmetric difference of sets as a group operation},
journal = {Colloquium Mathematicum},
pages = {203--205},
year = {1947},
volume = {1},
number = {3},
doi = {10.4064/cm-1-3-203-205},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-1-3-203-205/}
}
Henry Helson. On the symmetric difference of sets as a group operation. Colloquium Mathematicum, Tome 1 (1947) no. 3, pp. 203-205. doi: 10.4064/cm-1-3-203-205
Cité par Sources :